STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON HINGE INSERT SIZE 5 13MM; Prosthesis, Knee, Femorotibial, Constrained, Cemented, Metal/Polymer
Back to Search Results |
| Catalog Number |
5612-P-513 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: it was reported that the patient's right knee was revised due to infection.A triathlon hinge insert, tibial bearing component, bumper, bushings, and axle were exchanged.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
The following devices were also listed in this report: tri hinge tib bearing sz 5-6; cat # 56120005; lot # g8704954.Triathlon bushingsaxle stdassemblypack; cat # 5612-3-000; lot # wl1xd0.Triathlon hinge bumper neutral; cat # 5612-4-000; lot # errmh7a1.Triathlon cemented stem-15mm x 50mm; cat # 5560-s-115; lot # 1214654e.Tri cemented stem 12mmx50mm; cat # 5560-s-112; lot # 1198726j.Tritanium patella-asymmetric; cat # 5552-l-350; lot # 1x801.Triathlon sym cone aug sz c; cat # 5549-a-130; lot # 2xkv1.Triathlonctrfemconeaug sz3&4r; cat # 5549-a-642; lot # x30k1.Triathlon hinge b/plate size 5; cat # 5612b500; lot # t434p.Triathlon hinge femur 5r; cat # 5612f502; lot # ysx3r.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.